MathSciNet Relay Station
MathSciNet bibliographic data
MR2097629 82B27 (34M55 82B20)
Zenine, N.; Boukraa, S.; Hassani, S.; Maillard, J.-M. The Fuchsian differential equation of the square lattice Ising model $\chi\sp {(3)}$ susceptibility. J. Phys. A 37 (2004), no. 41, 9651–9668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement